Nyquil‐Associated Liver Injury

Robert T. Foust, K. Rajender Reddy, Lennox J. Jeffers, Eugene R. Schiff

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

Acetaminophen, a commonly used medication, is present in many over-the-counter remedies. In recent years, its potential to cause severe liver injury has been increasingly appreciated. Chronic abusers of alcohol may be particularly susceptible to hepatotoxicity from acetaminophen. We report two cases of unintentional liver injury associated with ingestion of Nyquil, a liquid cold remedy containing acetaminophen and 25% alcohol.

Original languageEnglish (US)
Pages (from-to)422-425
Number of pages4
JournalThe American journal of gastroenterology
Volume84
Issue number4
DOIs
StatePublished - Apr 1989

ASJC Scopus subject areas

  • Hepatology
  • Gastroenterology

Fingerprint Dive into the research topics of 'Nyquil‐Associated Liver Injury'. Together they form a unique fingerprint.

Cite this